# SDR CA970327024

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 206031524005
- Condition: Worn
- Location: Door
- Part time: 16,645 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR LATCH OPENING LINK WAS CHAFING ON NUTPLATE SECURING PLATE COVER P/N 206-031-501-104.  LINK WAS SUBSTANTIALLY DAMAGED TO THE POINT OF BEING WORN ALL THE WAY THROUGH.
